Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning sensation, dry lower lip. Taking pulsa tilla homeopathic medication. Cure?

Hello Doc. I used to get a burning sensation & dryness on my lower lip for at least 6 months. After using several allopathy creams i finally took homeopathy - Pulsa tilla - 1m, 1 dose and the burning&dryness simply went away. But the blackness on the lower lip outside and a little bit on the inside still remains. Can u P-L-E-A-S-E help. Many thanks.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
The lip can be a focus of disease or show symptoms of a disease.
Abdominal dysfunction, diabetes, peripheral neuropathy, sun burn, chemical burn, heat burn or cold are the posslble causes .The duration and course of lip burning sensation vary widely depending on the causes.
My advice is. apply Butter on your lips and keep them moist all time.
Apply aloe vera gel and rub cucumber slices on the lip. Apply Glycerin on the lip.
Drink plenty of water and maintain constipation free bowel.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor